# SDR KCSA202509121156

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 100,942 hours, 14,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN L-5 DOOR REVEAL AT PRESS TO RELEASE LEVER NEAR STA 2231
